# SDR CALA2024031500740

- Difficulty date: February 22, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 86,674 hours, 13,882 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: 148T25162
- Condition: Cracked
- Location: Bs 1809
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA5312-01059 REV C OP 002 (AD 2011-14-02)-STA 1809 RH FWD OUTER CHORD STR 5R TO 6R IEA CRACK FOUND.  STA1809 RH FWD OUTER CHORD STR 5R TO STR 6R REPAIRED AS PER ECRA5380-01380 REV - ATTACH FORM 44-0008 ITEM 1 TO ITEM 46 ACCOMPLISHED
